MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1408
Medical Device Problem Codes High impedance (1291); Battery Problem (2885); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50679936
Report Number3006630150-2026-06603
Device Sequence Number21441471
Product Code MHY
UDI-Device Identifier08714729989752
UDI-Public(01)08714729989752(17)231205(10)204845
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/05/2023
Device Model NumberDB-1408
Device Catalogue NumberDB-1408
Device Lot Number204845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer09/15/2026
09/26/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/16/2026
10/02/2026
Date Device Manufactured12/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale